# SDR ASAA2024081652142

- Difficulty date: August 16, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 48,559 hours, 14,271 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 147A110041
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FRAME SPLICE ANGLE P/N: 147A1100-41 AT AFT CARGO COMPT. STA 927 BETWEEN STR 24L-25L HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED UPPER FRAME SPLICE ANGLE P/N: 147A1100-41 AT AFT CARGO COMPT. STA 927 BETWEEN STR 24L-25L IAW SRM 51-40-02-06.
